# SDR CALA2019072901276

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 38,753 hours, 13,382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR POSITION LIGHTS LIGHTS NOT CORRECT FORWARD PANEL GEAR LIGHTS NOT GREEN WHEN GEAR DOWN. OVERHEAD GE AR LIGHTS OK - ALL GREEN. JACKED ACFT, ACP''D LG RETRACT TEST, NO FAULTS, PSEU HAD INTERNAL FAULTS FLT LEG 1. REPLACED PSEU AND ACP''D REPLACE TEST, NO FAULTS, REF AMM 32-09-10-710 & AMM 07-11-01-580-815 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307366  SN OFF 2590 SWITCH, PROXIMI OFF 29-3260-9-0003 2590 ON 29-3260-9-0003 0287.
